My husband 59 years old, just had a massive heart attack. He had 3 stents placed. He has been on zanax once a day for a year, now it is twice a day. He goes into rages for no apparent reason and says that the whole world is against him. The rages are so severe that sometimes I am afraid what he may do. how do I get him some help?
could very well be the xanax or a combination of xanax mixed with prior anger issues. I currently take xanax and do experience times of incredible irritation somewhat similar to what you speak of. really this medication is only supposed to be used for a short amount of time. all things made in a lab seem to do more damaged then they ever heal. the best advice i could give to you is impart a healthy diet along with exercise and meditation while talking to your prescribing doctor about tapering off xanax. it might seem generic but it is truly amazing the benefits one can get from such practices like meditation and a raw diet and exercise. Best of luck and know that you only stop when your mind tells you. I pray that you and your husband can have a beautiful life without prescription medication. Peace and so much love to you!